# SDR ASAA2021051735077

- Difficulty date: May 17, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 53,667 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-847 Lbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION HAS MULTIPLE AREAS OF CORROSION FROM STA 727 TO 847. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REMOVED AND REPLACED L/H TRANSITION FROM STA 727 TO 847 IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5W= 5" O= .040" R= .031" L= 2" D= .009".
